Dog Forum banner

1 - 2 of 2 Posts

·
Registered
Joined
·
1 Posts
Discussion Starter #1
Looking for advice:
We rescued a female mastiff from a rescue a month ago and quickly learned (due to leaking) that she has uterine incontinence which means she cant control her bladder. We took her to the vet and he prescribed 75mg twice a day with meals - it worked great for the leaking. However she all of a sudden has gone from the most laid back, happy, chill dog (good with animals and people of all shapes and sizes) to literally almost killing a tiny dog today at a meet and greet. We adopted her specifically for her happy easy going demeanor and are horrified and crushed to see her personality change so abruptly. We are hoping it is due to the meds and taking her off or trying something else will do the trick. Has anyone else heard of this or experienced anything different due to Phenylpropanolamine? Desperate and need advice!
 

·
Registered
Joined
·
90 Posts
Yep. I've had this happen in a client's dog after starting Proin. Had to discontinue. The older estrogen products are still available as an option for sphincter incontinence. Please discuss with your vet.
 
1 - 2 of 2 Posts
Top